|side effect of Tenofovir (Viread)
Aug 14, 2012
I'm under the above treatment, the viral load is - negative but I found that my body shape is not right. the upper side is bigger, legs and arms are getting small. If I change the drug will. will the viral resistance the new drug?
| Response from Dr. McGovern
I would not expect this to be a side effect of tenofovir so would discuss further with your doctor.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- AIDS Infection Risk Touching An Open Scab
- Burning Penis After Vaginal Sex Condom Broke Worried I Have HIV
- Coated Tongue After Open Mouth Kissing Worried I Have HIV
- Hair Loss After Touching Vagina Worried I Have HIV
- Itchy Balls After Oral Sex Hooker Does It Mean I Have HIV
- Runny Nose After Oral Sex With No Protection Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.